Gonadin Vs Pansterone

Discussion in 'Supplements, Pharmaceutical Drugs' started by Andrees, Oct 5, 2019.

  1. Andrees

    Andrees Member

    Joined:
    Aug 25, 2019
    Messages:
    17
    Gender:
    Male
    I'm 21 years old.
    11 months ago I ran a cycle with Proviron (50 mg daily) which was suppressive for my HPTA.
    I have not yet fully recovered and am looking for something that can reverse the testicular atrophy that I got 9 months ago.

    I don't want to touch HCG and SERM because they would do further harm now.
    For now I am on a good diet and I take vitamins.
    I am also drinking 1 litre of raw milk a day because maybe it can help me in testicular recovery.

    So I'm looking at Gonadin or Pansterone.
    Both seem to improve androgens synthesis and gonadal function.
    Pansterone contains Preg and DHEA and although I read that at the recommended dose of 4 drops (5mg of Preg and 5mg of DHEA) it is not suppressive I would be more inclined to try Gonadin because it contains no hormones.
    For now I have ordered Gonadin and I am waiting for.

    Has anyone on this forum ever tried Gonadin or Pansterone as a PCT after a steroid cycle?
    Has anyone ever experienced a recovery or an increase in testicular size?

    I have already contacted some users by private message but if someone wants to add their experience I will be glad to read it.

    Thank you.
     
  2. Peopleface

    Peopleface Member

    Joined:
    Oct 23, 2018
    Messages:
    33
    Gender:
    Male
    I have recovered from a decrease in testicular size, but it wasn't from a testosterone cycle, it was from two months of Levothyroxine. My case for that seems to be a rare occurrence.

    My testicles shrank down to the size of very small marbles, very soft and hard to detect. And painful as well.

    It took about 2-3 months to get back to what felt like a more normal size. Atleast for me in that instance.
     
  3. OP
    Andrees

    Andrees Member

    Joined:
    Aug 25, 2019
    Messages:
    17
    Gender:
    Male
    I get it. I'm glad you got your nuts back and you're okay now.
    Did you take something like Gonadin or Pansterone to help recover your testicles?
     
  4. Peopleface

    Peopleface Member

    Joined:
    Oct 23, 2018
    Messages:
    33
    Gender:
    Male
    Nah, I don't seem to get much from those supplements.

    Just gave it time and tried to eat good. I work a physically demanding job, so maybe that helped.
     
  5. OP
    Andrees

    Andrees Member

    Joined:
    Aug 25, 2019
    Messages:
    17
    Gender:
    Male
    I get it.
    Have you tried Gonadin or Pansterone?
    If so, in what doses and how did you take it?
     
  6. Peopleface

    Peopleface Member

    Joined:
    Oct 23, 2018
    Messages:
    33
    Gender:
    Male
    Took Gonadin sublingual, couldn't really tell if it did much or not.

    Pansterone I actually did like, but couldn't really do more than 4 drops a day topically. When I started using it twice or three times daily, I noticed it might have been going the route of estrogen.

    But one dose daily seemed okay, but sometimes I really couldn't tell if it was doing much. Atleast for me.
     
  7. OP
    Andrees

    Andrees Member

    Joined:
    Aug 25, 2019
    Messages:
    17
    Gender:
    Male
    @Steene
    I have read that you used Gonadin and liked it.
    Did you experience any effect on your libido or testicles?
    Thanks mate.
     
  8. johnwester130

    johnwester130 Member

    Joined:
    Aug 6, 2015
    Messages:
    2,129
    before you try any supplement, start eating oysters.

    much safer to experiment with
     
  9. OP
    Andrees

    Andrees Member

    Joined:
    Aug 25, 2019
    Messages:
    17
    Gender:
    Male
    Why oysters?
    Zinc?
     
  10. OP
    Andrees

    Andrees Member

    Joined:
    Aug 25, 2019
    Messages:
    17
    Gender:
    Male
  11. johnwester130

    johnwester130 Member

    Joined:
    Aug 6, 2015
    Messages:
    2,129
    yes, but experimenting with hormones can be a huge problem for some people
     
Loading...